Ask The Doctor > Questions & Answers > So if I have a migraine every so often and

So if I have a migraine every so often and

Patient: So if I have a migraine every so often and I feel nauseous and temperature drops plus my whole h ad hurts and I can’t even do anything but sit in pain I take pain meds and my normal meds like Zoloft and seraquil how ever I just keep feeling ill what should I do

 

 

Doctor: Thank you for writing to us.The medications that you are taking can cause headache like side effects especially when you stop the medications or are irregular. Since these are strong prescription medications, please see a Doctor to confirm the diagnosis and get the right treatment or get the medications changed. All the best.Hope this helps you.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment